# SDR CALA0001301

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 44,591 hours, 20,204 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE 1 INCH CRACKS AT LIGHTENING HOLES IN FORWARD CARGO DOOR SKIN.  REPAIRS WERE INSTALLED IAW ECRA 5230-01567.
